advertisement
Question
Posted by: JM | 2010/01/29

Simply Slim

I have heard of this new diet product called Simply Slim and alot of women are getting excellent results. My question is whether this product is safe to use and whether it can be used if one is taking medicine such as Zoloft and Lamictin?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear JM
There is a considerable controversy raging about certain diet pills, including Simply Slim. I will write a DietDoc Topic on this subject for next week to update my Readers. So check out the Diet Section of Health24 next week by clicking on 'Diet' at the top of this page and reading the weekly article. It should be available from approx. Tuesday. I would not recommend the use of any diet pills while you are using Zoloft and Lamictin. Always discuss the use of any additional medications, including over-the-counter meds and herbal products with the dr who is prescribing your Zoloft and Lamictin because you can experience serious interactions.
Rather use a balanced, low-energy, low-fat, low-GI diet and regular exercise to lose weight than to take potentially harmful diet pills.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

6
Our users say:
Posted by: grossi | 2011/02/08

Reply to grossi
Posted by: Moten | 2011/02/07

Reply to Moten
Posted by: jane | 2010/02/04

dear susan,
i suggest you repost your question as the dietdoc doesn' t read back on old posts. that said, I' d find out pretty fast about the combination of those pills if you are already taking them with the simply slim.
if simply slim affects your metabolism and you' re also taking thyroid meds (which i think have a similar effect), I' d be rather concerned about the safety of the combination.

Reply to jane
Posted by: SUSAN | 2010/02/02

I lost 1.2 kgs in a month,
simply slim helps me with metabolism although it is taking
rather slow to lose.
I am on eltroxin and tertroxin for underactive thyroid, can
I continue taking the slim pill for another 2 months ??
thanks Susan

Reply to SUSAN
Posted by: MICHELLE | 2010/01/30

DONT USE SIMPLY SLIM - VERY BAD SIDE AFFECTS. I USED IT MYSELF. PLEASE DONT WASTE YOU MONEY!!!!!!!!

Reply to MICHELLE
Posted by: DietDoc | 2010/01/29

Dear JM
There is a considerable controversy raging about certain diet pills, including Simply Slim. I will write a DietDoc Topic on this subject for next week to update my Readers. So check out the Diet Section of Health24 next week by clicking on 'Diet' at the top of this page and reading the weekly article. It should be available from approx. Tuesday. I would not recommend the use of any diet pills while you are using Zoloft and Lamictin. Always discuss the use of any additional medications, including over-the-counter meds and herbal products with the dr who is prescribing your Zoloft and Lamictin because you can experience serious interactions.
Rather use a balanced, low-energy, low-fat, low-GI diet and regular exercise to lose weight than to take potentially harmful diet pills.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement